MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; LINER FOR METAL-BACK (UHMWPE) LINER STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER; LINER FOR METAL-BACK (UHMWPE) LINER STANDARD
Model Number 1377.50.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to infection.Infection indicated removal of all the following implants: - smr cementless finned stem (part code 1304.15.220, lot number 1606114, sterilization unknown).- smr finned humeral body (part code 1350.15.110, lot number 1518947, sterilization unknown).- smr metal-back glenoid std (part code 1375.21.010, lot number 1707510, sterilization unknown).- liner f.Met.Back glen.Standard (part code 1377.50.010, lot number 14l0897, sterilization (b)(4)).Successful removal occurred.Date of previous surgery unknown.The patient is a male.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing and sterilization charts of the liners with lot number 14l0897 and sterilization (b)(4), no pre-existing anomaly has been found out in the (b)(4) items belonging to the same lot number.According to our records, at least (b)(4) liners with lot number 14l0897 and sterilization (b)(4) have been implanted and this is the only complaint received on this lot number.Since this is the only component for which we received information on the sterilization number, for the other components involved in the event we carried out a check on the manufacturing charts for all the sterilization numbers, without finding any pre-existing anomaly.Hence, considering that: - no pre-existing anomaly was found by checking the manufacturing and sterilization charts of the liners belonging to the lot 14l0897 we have no evidence to consider the event as product related.Pms data: according to the relevant pms data, the revision rate of the liners belonging to the family code 1377.50.0xx due to infection is around (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.

Brand Name
SMR SHOULDER
Common Device Name
LINER FOR METAL-BACK (UHMWPE) LINER STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22078131
Report Number3008021110-2025-00058
Device Sequence Number9363137
Product Code PHX
UDI-Device Identifier08033390002608
UDI-Public08033390002608
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1377.50.010
Device Lot Number14L0897
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown